# SDR ASAA2019082830537

- Difficulty date: August 28, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 16,680 hours, 5,403 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

34L CAT2 AUTOLAND / HGS REQUESTED: AT 100' AGL AIRCRAFT DRIFTED LEFT AND BEGAN EXCESSIVE DESCENT. HGS WARN ILLUMINATED AT SAME TIME. DISCONNECTED AUTOPILOT AND LANDED MANUALLY. ACFT ON SPEED, LOCALIZER AND GLIDESLOPE UNTIL 100 AGL. CRITICAL AREA CLEAR. GROUNDED - YES. PERFORMED DFCS BITE PROCEDURE PER FIM 22-11 TASK 801. NO CURRENT FAULTS FOUND. NO FAULT HISTORY FOUND. PERFORMED GOOD BITE LIBRARY TEST PER AMM 22-11-00-740-806. ALL TESTS PASSED.
